Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Will Mifepristone help me to abort my pregnancy ?

good day i am 5 weeks pregnant and i have taken 1 Mifepristone pill,will it abort? good day,i am a 25yr old and just taken 1 Mifepristone pill will it help me abort,i dont want another child,please help thanks
Asked On : Sun, 20 Mar 2011
Answers:  2 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Radiologist 's  Response
welcome to visit a doctor to abort as self medication could be disastrous.The single pill will not help in abortion.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
Medical abortion (Mifepristone+Misoprostol) till 7 weeks of pregnancy have high success up to 90-95%. In rest of cases its incomplete and surgical intervention ( dilatation and evacuation ) is required. Medical abortion pills should be taken under gynecologist's supervision. Take care.

Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor